Alert archive / Georgia / Severe Thunderstorm Warnings in 2014

Severe Thunderstorm Warning 121, NWS Atlanta, GA

June 19, 2014Wilkes County, Georgia

NWS Atlanta, GA issued this severe thunderstorm warning at Jun 19, 2014, 8:35 PM EDT for Wilkes County, Georgia. It was in force for 25 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 19, 2014, 8:35 PM EDT (00:35 UTC)
Expired
Jun 19, 2014, 9:00 PM EDT
In force
25 min
Issued by
NWS Atlanta, GA
Area
Storm-based polygon

County Wilkes County, GA

The radar

The Greer radar (KGSP), 133 km from the middle of the area, began a volume at 00:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 0.6 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-20Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1594 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-06-20The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 11 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1594 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1866 m above ground
0-6 km bulk shear
8 kt
0-1 km storm-relative helicity
11 m²/s²
0-3 km storm-relative helicity
8 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

646 
WUUS52 KFFC 200035
SVRFFC
GAC317-200100-
/O.NEW.KFFC.SV.W.0121.140620T0035Z-140620T0100Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
835 PM EDT THU JUN 19 2014

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN WILKES COUNTY IN EAST CENTRAL GEORGIA

* UNTIL 900 PM EDT

* AT 832 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZED HAIL...AND
  DAMAGING WINDS UP TO 60 MPH.  THIS STORM WAS LOCATED 8 MILES
  NORTHEAST OF WASHINGTON...MOVING SOUTHEAST AT 10 MPH.

* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
  METASVILLE...HOLLIDAY PARK AND AONIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE
ENOUGH TO BE STRUCK BY LIGHTNING.

IF YOU SEE WIND DAMAGE...HAIL OR FLOODING...WAIT UNTIL THE STORM HAS
PASSED...AND THEN CALL THE NATIONAL WEATHER SERVICE TOLL FREE AT 1 8
6 6 7 6 3 4 4 6 6. YOU CAN ALSO TWEET YOUR REPORT USING HASHTAG GAWX.

&&

LAT...LON 3363 8255 3363 8260 3361 8263 3373 8274
      3382 8278 3391 8262 3385 8257 3383 8258
      3365 8249
TIME...MOT...LOC 0036Z 319DEG 10KT 3381 8263

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 3:50 PM EDT, 4 hours 45 minutes earlier.

Area forecast discussion, Jun 19, 3:50 PM EDT, 4 hours 45 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
350 PM EDT THU JUN 19 2014

.SHORT TERM /TONIGHT THROUGH FRIDAY NIGHT/...
SHOWERS AND THUNDERSTORMS HAVE ALREADY BEGUN FIRING ACROSS THE AREA
THIS AFTERNOON...AND WITH SURFACE BOUNDARY /ALBEIT DIFFUSE/
REMAINING ACROSS NORTH GEORGIA AND SHORTWAVE PUSHING ACROSS THE OHIO
VALLEY TODAY...EXPECT THE MAJORITY OF THE CONVECTION TO BE FOCUSED
ACROSS NORTH GEORGIA. HAVE KEPT SLIGHT CHANCE TO CHANCE POPS ACROSS
THE AREA. CONTINUED MENTION OF AT LEAST SLIGHT CHANCE POPS IN THE
SOUTHEASTERN CWA...BUT ENVIRONMENT IS MORE STABLE AND INITIATION
WILL BE DIFFICULT IF AT ALL.

AS UPPER LEVEL RIDGE LOSES ITS GRASP ON THE AREA AND RETROGRADES TO
THE SOUTHWEST OVERNIGHT AND INTO FRIDAY...ANOTHER SHORT WAVE
APPROACHES THE AREA. HAVE KEPT THE CURRENT TREND OF SHOWING GOOD
CHANCE POPS ACROSS NORTH GEORGIA BY THE AFTERNOON. WOULD EXPECT
COVERAGE TO BE BETTER FRIDAY...BUT HI-RES SHORT TERM MODELS ARE
RELUCTANT TO ADVERTISE MUCH. MAY NEED TO INCREASE POPS ON EVENING OR
OVERNIGHT SHIFTS...BUT AT THIS TIME HAVE OPTED TO LEAVE THE
REMAINING SOUTHERN CWA WITH JUST SLIGHT CHANCE POPS.

TEMPERATURES WILL CONTINUE TO BE ABOVE NORMAL...AND HAVE CONTINUED
TO USE THE MODEL BLEND WHICH AS BEEN APPROPRIATE THE LAST SEVERAL
DAYS. HEAT INDEX VALUES NEAR /BUT LARGELY BELOW/ 100 DEGREES CAN BE
EXPECTED ACROSS PORTIONS OF CENTRAL GEORGIA ON FRIDAY. PLEASE USE
EXERCISE CAUTION IN THE SUMMER HEAT.

31

.LONG TERM /SATURDAY THROUGH THURSDAY/...
NO CHANGES MADE TO PREVIOUS EXTENDED FORECAST. THE LONG TERM
BEGINS WITH A SHORT WAVE MOVING INTO THE OH/TN VALLEY AREA AND
INTO THE SOUTHERN APPALACHIANS BY SATURDAY EVENING. HAVE FAVORED
THE NORTH FOR POPS FRIDAY NIGHT THROUGH SATURDAY NIGHT. AFTER
THAT...RIDGE BUILDS BACK OVER THE AREA THROUGH THE BEGINNING OF
THE WEEK. BY THE END OF THE PERIOD THE GFS ESPECIALLY SHOWS A
FRONTAL BOUNDARY MOVING INTO NORTH GA. OTHERWISE IT STILL LOOKS
LIKE BASICALLY A DIURNAL PATTERN WITH SUFFICIENT LOW LEVEL
MOISTURE FOR THUNDERSTORMS. MAX TEMPERATURES SHOULD PERSIST IN THE
MID/UPPER 80S TO LOW/MID 90S. NOT CONFIDENT THAT THE FRONT AT THE
END OF THE PERIOD WILL GET FAR ENOUGH SOUTH TO BRING TEMPERATURES
DOWN ACROSS THE NORTHERN SECTION OF THE STATE.

41/01

&&

.AVIATION...
18Z UPDATE...
VFR CONDITIONS EXPECTED THROUGH THE PERIOD. FEW-SCT CU 5-6KFT THIS
AFTERNOON AND FRIDAY. VCSH ACROSS NORTH GEORGIA AND NEAR CSG.
WINDS WILL FAVOR NW WITH A FEW LOCATIONS FLIRTING WITH NE...AND
GENERALLY 7KT OR LESS THROUGH FRIDAY.

//ATL CONFIDENCE...18Z UPDATE...
HIGH CONFIDENCE ON ALL ELEMENTS.

31

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  95  70  95 /  20  30  20  50
ATLANTA         73  92  73  92 /  20  30  20  30
BLAIRSVILLE     65  85  66  85 /  20  40  30  50
CARTERSVILLE    67  91  69  90 /  20  30  20  50
COLUMBUS        73  95  73  95 /  20  30  20  30
GAINESVILLE     71  91  72  90 /  20  30  20  50
MACON           69  96  70  95 /  20  20  20  30
ROME            68  92  69  89 /  20  30  20  50
PEACHTREE CITY  68  92  69  92 /  20  30  20  30
VIDALIA         72  96  73  95 /  10  20  20  30

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...31
LONG TERM....01
AVIATION...31
Hazardous weather outlook, Jun 19, 4:33 AM EDT, 16 hours 2 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
433 AM EDT THU JUN 19 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-200845-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
433 AM EDT THU JUN 19 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

ISOLATED TO SCATTERED AFTERNOON AND EVENING SHOWERS AND THUNDERSTORMS
ARE POSSIBLE ACROSS NORTH AND CENTRAL GEORGIA. THE BEST CHANCE FOR
THUNDERSTORMS WILL BE OVER THE NORTH AND WEST. A FEW STORMS COULD
BECOME STRONG...PRODUCING GUSTY WINDS...FREQUENT LIGHTNING...AND
LOCALLY HEAVY DOWNPOURS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED EACH DAY...MAINLY
DURING THE AFTERNOON AND EVENING. THE POTENTIAL FOR STORM
DEVELOPMENT INCREASES FOR THE WEEKEND AND INTO EARLY NEXT WEEK.
SOME STRONG STORMS AND POSSIBLY A FEW SEVERE ARE POSSIBLE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT REQUESTED BUT SPOTTERS ARE ENCOURAGED TO
SUBMIT REPORTS OF SEVERE WEATHER THROUGH THE WEB BY GOING TO
WEATHER.GOV/ATLANTA.

In the hours before

Local storm report, Jun 19, 6:22 PM EDT, 2 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
622 PM EDT THU JUN 19 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0530 PM     TSTM WND DMG     1 N MACEDONIA           34.92N  83.73W
06/19/2014                   TOWNS              GA   911 CALL CENTER

            TOWNS COUNTY 911 CENTER REPORTED APPROXIMATELY SIX
            TREES DOWN COUNTY WIDE. FOUR OF THESE TREES FELL ALONG
            HWY 75 SOUTH.

&&

EVENT NUMBER FFC1400710

JLF
Special weather statement, Jun 19, 6:39 PM EDT, 1 hour 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
639 PM EDT THU JUN 19 2014

GAZ036>038-050-192315-
639 PM EDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN OGLETHORPE...OCONEE...CLARKE AND GREENE COUNTIES UNTIL 715 PM
EDT...

AT 637 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER BARNETT SHOALS...MOVING SOUTHEAST AT 10 MPH.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS
OGLETHORPE...OCONEE...CLARKE AND GREENE COUNTIES THROUGH 715 PM EDT.
SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE STATE BOTANICAL
GARDEN OF GEORGIA...WHITEHALL...BISHOP...WATKINSVILLE...BARNETT
SHOALS...ROSE HILL...WRAYSWOOD...STEPHENS AND MAXEYS. HEAVY DOWNPOURS
WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3378 8310 3367 8333 3385 8348 3395 8336
TIME...MOT...LOC 2240Z 312DEG 7KT 3382 8332
Special weather statement, Jun 19, 7:14 PM EDT, 1 hour 21 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
714 PM EDT THU JUN 19 2014

GAZ037>039-047-049>051-200000-
714 PM EDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 35 MPH WINDS
IN WILKES...TALIAFERRO...OGLETHORPE...OCONEE...MORGAN...GREENE AND
WALTON COUNTIES UNTIL 800 PM EDT...

AT 711 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
STRONG THUNDERSTORMS FROM CENTERVILLE TO NORTH HIGH SHOALS...MOVING
EAST AT 10 MPH.

THESE STORMS HAVE THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS THEY MOVE
ACROSS WILKES...TALIAFERRO...OGLETHORPE...OCONEE...MORGAN...GREENE
AND WALTON COUNTIES THROUGH 800 PM EDT. SOME LOCATIONS IN THE PATH OF
THESE STORMS INCLUDE MOUNT VERNON...STEPHENS...BARNETT SHOALS...
EASTVILLE...NORTH HIGH SHOALS...BISHOP...WATKINSVILLE...EBENEZER...
PANNELL...GRATIS...GOOD HOPE...CENTERVILLE...RAYLE...BOSTWICK AND
FARMINGTON. HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3359 8281 3362 8310 3372 8371 3391 8369
      3391 8367 3390 8365 3394 8359 3384 8327
      3385 8292
TIME...MOT...LOC 2314Z 291DEG 9KT 3377 8295 3379 8333
          3382 8351
Special weather statement, Jun 19, 7:39 PM EDT, 56 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
739 PM EDT THU JUN 19 2014

GAZ053-054-056-067-068-200015-
739 PM EDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR PEA SIZED HAIL AND 45 MPH WINDS
IN SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES UNTIL
815 PM EDT...

AT 737 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER DIGBEY. THIS STORM WAS NEARLY STATIONARY.

THIS STORM HAS THE POTENTIAL TO PRODUCE PEA SIZED HAIL...FREQUENT
CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 45 MPH AS IT MOVES ACROSS
SPALDING...PIKE...MERIWETHER...COWETA AND FAYETTE COUNTIES THROUGH
815 PM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
DIGBEY...BROOKS...ZETELLA AND HOLLONVILLE. HEAVY DOWNPOURS WILL CAUSE
PONDING OF WATER ON ROADWAYS.

&&

LAT...LON 3315 8436 3315 8458 3329 8457 3330 8439
TIME...MOT...LOC 2339Z 324DEG 5KT 3323 8448
Special weather statement, Jun 19, 7:58 PM EDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
758 PM EDT THU JUN 19 2014

GAZ048-200030-
758 PM EDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS...FREQUENT CLOUD
TO GROUND LIGHTNING...AND PEA SIZE HAIL IN NEWTON COUNTY UNTIL
830 PM EDT...

AT 754 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER PORTERDALE...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS NEWTON
COUNTY THROUGH 830 PM EDT. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE OAK HILL...ALMON...PORTERDALE...ROCKY PLAINS...STARRSVILLE
AND STEWART.

&&

LAT...LON 3361 8398 3364 8393 3350 8372 3345 8377
      3344 8383 3341 8385 3338 8384 3337 8386
      3342 8391 3348 8395 3350 8400 3355 8402
TIME...MOT...LOC 2357Z 331DEG 7KT 3356 8393
Special weather statement, Jun 19, 8:15 PM EDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
815 PM EDT THU JUN 19 2014

GAZ039-200045-
815 PM EDT THU JUN 19 2014

...SIGNIFICANT WEATHER ADVISORY FOR 45 MPH WINDS AND PEA SIZE HAIL
IN WILKES COUNTY UNTIL 845 PM EDT...

AT 813 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM OVER TIGNALL...MOVING SOUTHEAST AT 10 MPH.

WIND GUSTS OF 45 MPH ARE LIKELY AS THIS STORM MOVES ACROSS WILKES
COUNTY THROUGH 845 PM EDT. FREQUENT CLOUD TO GROUND LIGHTNING MAY
ALSO DEVELOP WITH THIS STORM. SOME LOCATIONS IN THE PATH OF THE STORM
INCLUDE CELESTE...DANBURG...MALLORYSVILLE...NEWTOWN...TIGNALL...
FLORAL HILL...WASHINGTON...AONIA AND METASVILLE.

THESE WIND GUSTS MAY PRODUCE MINOR DAMAGE TO TREE LIMBS AND BLOW
LIGHT...UNSECURED OBJECTS AROUND.

&&

LAT...LON 3365 8262 3366 8279 3382 8289 3392 8274
      3385 8259 3384 8258 3380 8258 3372 8253
TIME...MOT...LOC 0014Z 318DEG 9KT 3381 8274

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 19, 8:05 PM EDTSevere Thunderstorm WarningFFCMorgan, Newton, Walton40 min
Jun 19, 8:15 PM EDTSpecial Weather StatementFFCWilkes30 min
Jun 19, 8:33 PM EDTSevere Thunderstorm WarningFFCNewton42 min
Jun 19, 8:45 PM EDTSpecial Weather StatementFFCMorgan30 min
Jun 20, 1:21 PM EDTSpecial Weather StatementFFCFloyd24 min
Jun 20, 1:43 PM EDTSpecial Weather StatementFFCFloyd32 min
Jun 20, 2:01 PM EDTSpecial Weather StatementFFCFloyd29 min
Jun 20, 2:12 PM EDTSevere Thunderstorm WarningFFCFloyd33 min
Jun 20, 2:45 PM EDTSpecial Weather StatementFFCWheeler30 min
Jun 20, 2:47 PM EDTSpecial Weather StatementFFCBartow28 min
Jun 20, 2:51 PM EDTSpecial Weather StatementFFCToombs24 min
Jun 20, 3:05 PM EDTSpecial Weather StatementFFCTroup25 min
Jun 20, 3:08 PM EDTSpecial Weather StatementFFCTelfair37 min
Jun 20, 3:16 PM EDTSpecial Weather StatementFFCBartow29 min
Jun 20, 3:22 PM EDTSpecial Weather StatementFFCHaralson23 min
Jun 20, 3:54 PM EDTSpecial Weather StatementFFCHeard36 min
Jun 20, 4:24 PM EDTSpecial Weather StatementFFCSumter36 min
Jun 20, 5:09 PM EDTSpecial Weather StatementFFCClayton36 min
Jun 20, 5:34 PM EDTSpecial Weather StatementFFCSchley26 min
Jun 20, 5:42 PM EDTSpecial Weather StatementFFCCrawford33 min
Jun 20, 6:03 PM EDTSevere Thunderstorm WarningFFCButts, Lamar, Spalding42 min
Jun 20, 6:13 PM EDTSpecial Weather StatementFFCMacon32 min
Jun 20, 6:37 PM EDTSpecial Weather StatementFFCHouston23 min
Jun 20, 6:44 PM EDTSpecial Weather StatementFFCWhitfield31 min
Jun 20, 6:50 PM EDTSpecial Weather StatementFFCUpson25 min
Jun 20, 6:53 PM EDTSevere Thunderstorm WarningFFCCrawford, Upson37 min
Jun 20, 6:57 PM EDTSevere Thunderstorm WarningFFCCatoosa, Whitfield33 min
Jun 20, 7:09 PM EDTFlash Flood WarningFFCCatoosa6 hr
Jun 20, 7:29 PM EDTSpecial Weather StatementFFCTaylor31 min
Jun 20, 7:40 PM EDTSpecial Weather StatementFFCStewart35 min

Nearby

Severe Thunderstorm Warnings in Georgia, 2014Every severe thunderstorm warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.